# SDR CALA2016071895563

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 59,400 hours, 24,254 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN PANEL HAS TRAPPED WATER INDICATION, 53 INCHES FROM INBD, 4.5 INCHES FROM TE, 2.75 INCHES DIAMETER.   REPAIRED IAW ECRA 5520-01491.
